# SDR ABXA9801168

- Difficulty date: November 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 39146771
- Condition: Cracked
- Location: Bs 794-813
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LONGERON 30 CRACKED AT SPLICE BETWEEN STATION 794 TO 813.  REPAIRED LONGERON IAW DC9 SRM 53-02.
